# SDR VNAA0304006

- Difficulty date: April 11, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 20,680 hours, 18,355 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW NOTICED THAT THE ELEVATOR TRIM STOPPED WORKING.  AFTER CONFERRING WITH MAINTENANCE CONTROL, FLIGHT 4156 RETURNED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE 49CC RELAY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
